Secondary Side Effects of Cancer Therapy as it Relates to the Foot and Ankle

Secondary Side Effects of Cancer Therapy as it Relates to the Foot and Ankle

Dr. Lilker recently completed an observership at Memorial Sloan Kettering Cancer Center in New York City. There he has undergone extensive training with the Department of Dermatology studying the secondary side effects of skin and nail changes from cancer therapy. With his observership, Dr. Lilker and his team have submitted an article to be published in the Journal of American Podiatric Medical Association. He is a pioneer podiatrist in skin and nail related issues of the foot post cancer therapy. Dr. Lilker and his team have recently lectured at the New York College of Podiatric Medicine regarding the secondary effects of chemotherapy and other cancer drugs as it relates to the foot and ankle.

You Might Also Enjoy...

Are your favorite Jimmy Choos causing your neuroma?

High-heeled shoes have been linked to the development of neuromas because they cause pressure to be placed on the balls of your feet and for the metatarsal heads to be squeezed together causing the nerves in your feet to become inflamed. Over time, heels c

Our Locations

Choose your preferred location